# SDR AALA20070068

- Difficulty date: January 11, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N629AA
- Make and model: Boeing 757223
- Aircraft serial: 24587
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHT AT FORWARD LEFT HAND OVERWING INOPERATIVE.  RELAMPED EMERGENCY LIGHT AT STATION 310 AT FORWARD LEFT HAND OVERWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
